# SDR DXTA2022042560900

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 11,534 hours, 8,868 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

GEAR POSITION & WARNING: ON CLIMBOUT, AFTER THE GEAR GEAR AND FLAPS WERE SELECTED UP, THE 3 GREEN GEAR INDICATORS EXTINGUISHED AND THE GEAR UNLOCK LIGHT REMAINED ON WITH THE STAB MISCOMPARE AND HYD PRESS ANNUCIATORS ON.  THE CHECKLIST WAS COMPLETED AND THE GEAR EXTENDED WITH 3 GREEN AND NO RED AND THE STAB MISCOMPARE AND HYD PRESS EXTINGUISHED.  LANDING WAS NORMAL. NO OVERWEIGHT LANDING AND GEAR EMERGENCY BOTTLE WAS NOT USED. "CORRECTIVE ACTION" NLG STRUT WAS REPLACKED WITH NEW SEALS AND SERVICED AS REQUIRED PERFORMED MULTIPLE OPS CHECKS, OPS CHECKS PASSED LANDING GEAR LIGHTS CAME OFF AND ON AS REQUIRED NOT LEAKS FOUND DISCONNECTED MULE THE SERVICED THE HYDRAULIC RESEVOIR AS REQUIRED IN REF. TO CE-560XL AMM 12-12-01 CE-56XL AMM 12-20-32 AND CE-560XL AMM 32-01-00.
